# SDR SIMA20190902002

- Difficulty date: September 2, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 36,361 hours, 32,233 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG ASILE LIGHT FROM 3A - 7A INOP. C/A-DEFERRED AS PER MEL 33-30. RESECURED LOOSE ELECTRICAL CONNECTION AT LIGHT STRIPS OPS CHECK GOOD. MEL 33-30 RESTORED.
